# SDR AALA961378

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1793 - AFTER TAKEOFF MEX WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED WITH NO OTHER ABNORMAL INDICATIONS.  RECYCLED LANDING GEAR AND ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK MULTIPLE CYCLED WITH NO DEFECTS FOUND.  PRECAUTIONARY REPLACED LANDING GEAR INTERLOCK RELAY AND NOSE LANDING GEAR POSITION SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION AND AIRCRAFT RETURNED TO SERVICE.  (M)
